How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. James Your Own Question
Dr. James
Dr. James, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 2286
Experience:  Eye Physician and Surgeon
Type Your Eye Question Here...
Dr. James is online now
A new question is answered every 9 seconds

my eyes contract because of the medication i am on ,is their

Resolved Question:

my eyes contract because of the medication i am on ,is their anything to make them look normal?
Submitted: 6 years ago via Answerly.
Category: Eye
Expert:  Dr. James replied 6 years ago.


What medication are you on?
Is it one eye or both eyes?
Customer: replied 6 years ago.
vikenden,both eyes
Expert:  Dr. James replied 6 years ago.

To clarify, it is Vicoden -- a pain pill?
Customer: replied 6 years ago.
Expert:  Dr. James replied 6 years ago.
Thank you for the additional information.

Vicoden generally does not have any adverse effects on the eyes. It can potentially cause them to be dry and in turn cause your eyes to contract excessively. I recommend you use over the counter artificial tears 4-6 times a day such as Systane or Refresh. If it is not improved, I'd recommend you see your ophthalmologist for a more thorough evaluation.

Please remember to press the accept button so I can receive credit for assisting you.
Dr. James and other Eye Specialists are ready to help you

Related Eye Questions